# SDR MASA2022032600087

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 28,296 hours, 24,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMR LITES ABOVE SRVC DOOR INOP. RELAMPED.
